# SDR UPS96205645

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1243-1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR MOD WORK, MAINTENANCE REPORTED SKIN PANEL STA 1243-1342, STR 11L-14L HAS GOUGE.  REMOVED SKIN, FABRICATED AND INSTALLED STRINGER PER BOEING DWG 65-17528 AND SRM 51-30-2.
